Forums


General Discussion

Side effects of IBGard- cold all over

  • By cath1916

    Hello- I recently started IBGard at the recommendation of my GI. I does seem to help with my severe stomach cramping, but I have a weird reaction in that when I take it, my whole entire body feels extremely cold. And it’s worse if I drink water right after. I called their help line thinking i cannot be the only one who has experienced this, but they informed me that no one had previously reported it. I should note that my body temperature does not actually drop, it stays normal. But I feel freezing cold throughout mist of my body and especially my feet. Just wondering if anyone else may have had this experience. I am hoping it’s not a dangerous thing because even one day of this product really helped me so I want to keep taking it.

    reply
  • By Chris Hall Keymaster

    That’s a really interesting side effect, @cath1916. The main active ingredient in IBGard is peppermint, which can produce a side effect of heart burn (read more here: https://irritablebowelsyndrome.net/living/peppermint-manage-symptoms/). Unfortunately, we can’t provide you with any medical advice over the internet (for your safety), so if you haven’t already, this would be a great question to bring up to your doctor. Keep us posted with what you find out! – Chris, IrritableBowelSyndrome.net Team

    reply